# SDR C2XA11SH152

- Difficulty date: October 16, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 24,404 hours, 13,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527606011
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FUSELAGE SKIN FRAME 12-13 STRINGER 16R-17R HAS SEVERAL DENTS AND CREASES.  MAINTENANCE PERFORMED REPAIR ON FUSELAGE SKIN FRAME 12-13 STRINGER 16R-17R IAW EC5330-02495 ORIG.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
